Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 158, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 10, 2020, 12:58 PM CDT for 8 counties in Missouri. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 12:58 PM CDT (17:58 UTC)
- Expired
- Aug 10, 2020, 2:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 1:04 PM CDT | TSTM WND DMG | 3 Nnw Jamesport, MO | SEVERAL TREES UPROOTED. METAL FARM OUTBUILDINGS HEAVILY DAMAGED. ALUMINUM GRAIN TRAILER BLOWN OVER. |
| Aug 10, 1:06 PM CDT | TSTM WND DMG | 3 E Jamesport, MO | SEVERAL LARGE LIMBS AND POWER LINES DOWN ON HIGHWAY F NEAR THE INTERSECTION OF HIGHWAY U. |
| Aug 10, 1:06 PM CDT | TSTM WND DMG | 3 N Jamesport, MO | NUMEROUS LARGE TREES DOWN NEAR THE INTERSECTION OF HWY P AND HWY 190. |
| Aug 10, 1:06 PM CDT | TSTM WND DMG | 3 N Jamesport, MO | POWER POLE SNAPPED AT THE INTERSECTION OF HIGHWAY 190 AND HIGHWAY P. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
169
WUUS53 KEAX 101758
SVREAX
MOC061-075-079-081-115-117-129-211-101900-
/O.NEW.KEAX.SV.W.0158.200810T1758Z-200810T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1258 PM CDT Mon Aug 10 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northern Daviess County in north central Missouri...
Northwestern Linn County in north central Missouri...
Grundy County in north central Missouri...
Southeastern Gentry County in northwestern Missouri...
Southern Mercer County in north central Missouri...
Southwestern Sullivan County in north central Missouri...
Harrison County in north central Missouri...
Northern Livingston County in north central Missouri...
* Until 200 PM CDT.
* At 1258 PM CDT, severe thunderstorms were located along a line
extending from near Pattonsburg to 8 miles northeast of Gallatin to
Jamesport to 11 miles south of Trenton to near Chillicothe, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chillicothe, Trenton, Bethany, Princeton, Jamesport, Ridgeway,
Gilman City, Pattonsburg, Eagleville, Cainsville, Linneus,
Wheeling, Browning, Spickard, Galt, Chula, Laredo, Blythedale,
Purdin and Coffey.
This includes Interstate 35 in Missouri between mile markers 71 and
109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 9338 4028 9329 4006 9293 3969 9347
3985 9373 3990 9384 3994 9396 4000 9420
4003 9421 4004 9428 4052 9397
TIME...MOT...LOC 1758Z 222DEG 24KT 4007 9412 4002 9389 3997 9379 3991
9368 3980 9349
HAIL...0.75IN
WIND...60MPH
$$
Kurtz2 follow-up statements
782
WWUS53 KEAX 101820
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
120 PM CDT Mon Aug 10 2020
MOC075-101830-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-200810T1900Z/
Gentry MO-
120 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GENTRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4035 9338 4028 9329 4006 9293 3974 9340
3988 9363 3993 9376 3998 9391 4005 9415
4052 9397
TIME...MOT...LOC 1820Z 222DEG 24KT 4017 9401 4012 9378 4007 9368 4001
9357 3989 9338
$$
MOC061-079-081-115-117-129-211-101900-
/O.CON.KEAX.SV.W.0158.000000T0000Z-200810T1900Z/
Daviess MO-Linn MO-Grundy MO-Mercer MO-Sullivan MO-Harrison MO-
Livingston MO-
120 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHERN DAVIESS...NORTHWESTERN LINN...GRUNDY...SOUTHERN
MERCER...SOUTHWESTERN SULLIVAN...EASTERN HARRISON AND NORTHERN
LIVINGSTON COUNTIES...
At 120 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Bethany to near Gilman City to near
Trenton to 12 miles east of Jamesport to 7 miles north of Wheeling,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Trenton, Bethany, Princeton, Jamesport, Ridgeway, Gilman City,
Pattonsburg, Eagleville, Cainsville, Linneus, Wheeling, Browning,
Spickard, Galt, Chula, Laredo, Blythedale, Purdin, Coffey and
Jameson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4035 9338 4028 9329 4006 9293 3974 9340
3988 9363 3993 9376 3998 9391 4005 9415
4052 9397
TIME...MOT...LOC 1820Z 222DEG 24KT 4017 9401 4012 9378 4007 9368 4001
9357 3989 9338
HAIL...0.75IN
WIND...60MPH
$$
Kurtz508
WWUS53 KEAX 101832
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
132 PM CDT Mon Aug 10 2020
MOC061-079-081-115-117-129-211-101900-
/O.CON.KEAX.SV.W.0158.000000T0000Z-200810T1900Z/
Daviess MO-Linn MO-Grundy MO-Mercer MO-Sullivan MO-Harrison MO-
Livingston MO-
132 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHEASTERN DAVIESS...NORTHWESTERN LINN...GRUNDY...SOUTHERN
MERCER...SOUTHWESTERN SULLIVAN...EASTERN HARRISON AND NORTHEASTERN
LIVINGSTON COUNTIES...
At 131 PM CDT, severe thunderstorms were located along a line
extending from near Gilman City to 8 miles southwest of Spickard to
near Trenton to 7 miles southwest of Galt to 8 miles northwest of
Linneus, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Trenton, Princeton, Gilman City, Cainsville, Browning, Spickard,
Galt, Chula, Laredo, Purdin, Humphreys, Mount Moriah, Tindall,
Brimson, Harris, Osgood, Modena, Mill Grove and Reger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4035 9338 4028 9329 4006 9293 3980 9332
3995 9354 4003 9384 4006 9399 4049 9387
TIME...MOT...LOC 1831Z 221DEG 24KT 4020 9388 4017 9372 4012 9362 4006
9351 3994 9332
HAIL...0.75IN
WIND...60MPH
$$
KurtzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:36 PM CDT, 22 minutes earlier.
Area forecast discussion, Aug 10, 12:36 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1236 PM CDT Mon Aug 10 2020 .Discussion... Issued at 330 AM CDT MON AUG 10 2020 Challenging forecast once again with several variables at play that could greatly alter daytime temperatures and precipitation chances. The overall pattern features a strong shortwave trough over the northern CONUS and an associated cold front currently sliding through central Nebraska into northwest Iowa. This boundary is expected to move towards the Iowa/Missouri border before becoming quasi- stationary during the afternoon hours. The airmass south of the front will be characterized by moderate instability, but with the stronger belt of winds well displaced to the north, an environment with weak deep layer shear will exist. Any robust updrafts will have the potential for strong wind gusts, with hail a marginal threat. In addition, a highly moist airmass remains in place, leading to the potential for locally heavy rainfall. Two ongoing areas of convection may also play a non-trivial role in shaping our weather in the next 12 hours. An area of convection along the cold front in northeast Nebraska, and within the post- frontal regime in SD, may be the first signs of an eventual complex of storms that may expand in coverage during the remainder of the morning hours. CAMs suggest this convection, or another reinvigorated round, may evolve over portions of Iowa this morning as the front moves southeastward, potentially clipping northeastern Missouri during the early/mid afternoon hours. A second area of ongoing convection over central Kansas should weaken and evolve into a remnant MCV, gradually shifting eastward into the forecast area near/just before peak heating. This disturbance may serve as a catalyst for scattered strong thunderstorms to develop this afternoon, even with a rather strong EML in place. This also assumes that the current dense cloud cover associated with this feature gradually thins and allows for destabilization of the boundary layer by early afternoon. A third wave moves into southwest Kansas by early evening, likely initiating convection that will move east/southeast. The takeaway is the convective forecast is far from certain today/tonight, partly with the lack of strong synoptic forcing over our area and instead subtle features serving as a focus. That said, confidence is at least moderate that some areas will likely experience thunderstorm activity with the close proximity of the surface boundary and remnant MCV this afternoon into the overnight hours. A downturn in convection is expected on Tuesday as high pressure influences the area for much of the day before sliding off to the east. Thereafter, periodic chances for showers and thunderstorms will exist Wednesday into the remainder of the week. Temperatures will generally stay near climatological normals. && .Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1228 PM CDT MON AUG 10 2020 A cold front will be moving southward through the terminals with storms firing in the vicinity of the front early in the period. Southerly winds out ahead of the front will veer to north- northeasterly post-frontal. Storms are expected to wind down by 00Z. However, hi-res models initiate another round of storms between 09-12Z that could impact the terminals in portions of eastern Kansas and western Missouri. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Blair Aviation...PietrychaP
Hazardous weather outlook, Aug 10, 5:18 AM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 518 AM CDT Mon Aug 10 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 518 AM CDT Mon Aug 10 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered storms are expected this afternoon through Tuesday morning. Strong to severe storms are possible this afternoon and evening. Main concerns are damaging winds of 60 mph and scattered flash flooding. Hail up to one inch is possible as well. Flash flooding concerns may continue into the overnight hours. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On and off storms are possible Wednesday through the end of the work week. The potential for severe weather is low at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Aug 10, 9:33 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
933 AM CDT Mon Aug 10 2020
MOZ001>003-011-101530-
Atchison MO-Worth MO-Holt MO-Nodaway MO-
933 AM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WORTH...ATCHISON...
NORTHWESTERN HOLT AND NORTHERN NODAWAY COUNTIES UNTIL 1030 AM CDT...
At 932 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Macedonia Iowa to
near Malvern to Nehawka to Palmyra Nebraska. Movement was southeast
at 60 mph.
Wind gusts of 50 to 55 mph will be possible with this line and a
severe thunderstorm warning may be warranted at a later time.
Locations impacted include...
Maryville, Tarkio, Rock Port, Fairfax, Burlington Junction, Hopkins,
Skidmore, Craig, Rockport, Sheridan, Clearmont, Elmo, Pickering,
Westboro, Watson, Quitman, Corning, Phelps City and Indian Cave State
Park.
This includes Interstate 29 between mile markers 92 and 123.
LAT...LON 4057 9447 4036 9482 4016 9544 4018 9548
4023 9547 4025 9549 4026 9555 4030 9556
4031 9566 4034 9562 4041 9566 4046 9564
4046 9568 4048 9570 4054 9565 4056 9568
4052 9571 4052 9575 4058 9577
TIME...MOT...LOC 1432Z 297DEG 50KT 4117 9547 4098 9568 4083 9596 4069
9642
KurtzSpecial weather statement, Aug 10, 10:47 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1047 AM CDT Mon Aug 10 2020
KSZ025-MOZ020-028-101630-
Atchison KS-Platte MO-Buchanan MO-
1047 AM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON...SOUTHWESTERN
BUCHANAN AND NORTHWESTERN PLATTE COUNTIES UNTIL 1130 AM CDT...
At 1047 AM CDT, Doppler radar was tracking a strong thunderstorm over
Nortonville, or 10 miles northeast of Valley Falls, moving northeast
at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Atchison, Rushville, Lewis And Clark Village, Farmington, Iatan,
Potter, Cummings, Bean Lake and Lewis And Clark Vi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3966 9514 3965 9511 3964 9511 3963 9510
3962 9510 3962 9506 3964 9505 3961 9494
3950 9490 3942 9508 3942 9544
TIME...MOT...LOC 1547Z 232DEG 20KT 3941 9529
KurtzSpecial weather statement, Aug 10, 11:06 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1106 AM CDT Mon Aug 10 2020
KSZ103-MOZ028-101645-
Leavenworth KS-Platte MO-
1106 AM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEAVENWORTH AND
NORTHERN PLATTE COUNTIES UNTIL 1145 AM CDT...
At 1105 AM CDT, Doppler radar was tracking a strong thunderstorm over
Leavenworth, moving northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Leavenworth, Lansing, Platte City, Weston, Camden Point, Tracy,
Farley, Iatan, Fort Leavenworth, East Leavenworth, Stillings and
Beverly.
This includes Interstate 29 between mile markers 18 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3942 9501 3942 9497 3944 9498 3945 9500
3953 9495 3953 9488 3950 9477 3941 9467
3921 9493 3926 9501 3928 9509
TIME...MOT...LOC 1605Z 215DEG 20KT 3930 9497
KurtzSpecial weather statement, Aug 10, 12:21 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1221 PM CDT Mon Aug 10 2020
MOZ007-008-015>017-023>025-032-101815-
Schuyler MO-Putnam MO-Grundy MO-Macon MO-Adair MO-Chariton MO-
Livingston MO-Linn MO-Sullivan MO-
1221 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...ADAIR...
LINN...SOUTHEASTERN GRUNDY...PUTNAM...SULLIVAN...SCHUYLER...MACON AND
NORTHERN LIVINGSTON COUNTIES UNTIL 115 PM CDT...
At 1220 PM CDT, emergency management reported a strong gust front
along a line extending from 13 miles south of Centerville to near
Unionville to near Milan to 6 miles south of Galt to 9 miles north
of Chillicothe. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with this gust front.
Locations impacted include...
Kirksville, Macon, Brookfield, Marceline, Milan, Unionville, La
Plata, Lancaster, Bevier, Green City, Queen City, Bucklin, Meadville,
Novinger, Greentop, Atlanta, Laclede, Downing, Callao and Linneus.
LAT...LON 3961 9264 3961 9269 3956 9270 3953 9274
3994 9376 4007 9349 4023 9330 4043 9312
4059 9305 4060 9235 3995 9235 3995 9229
3988 9229
TIME...MOT...LOC 1720Z 291DEG 38KT 4053 9289 4040 9300 4018 9320 4004
9338 3993 9358
KurtzSpecial weather statement, Aug 10, 12:49 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1249 PM CDT Mon Aug 10 2020
MOZ006-014>016-023-024-101845-
Grundy MO-Mercer MO-Daviess MO-Livingston MO-Linn MO-Sullivan MO-
1249 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIESS...
NORTHWESTERN LINN...GRUNDY...SOUTHEASTERN MERCER...SULLIVAN AND
LIVINGSTON COUNTIES UNTIL 145 PM CDT...
At 1249 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jamesport to 7 miles northwest of Utica to
near Chillicothe. Movement was northeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Chillicothe, Trenton, Milan, Jamesport, Wheeling, Utica, Browning,
Galt, Chula, Laredo, Purdin, Humphreys, Tindall, Harris, Lock
Springs, Osgood, Spring Hill and Reger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4028 9303 4015 9285 4008 9285 3968 9357
3980 9375 3989 9395 4035 9340
TIME...MOT...LOC 1749Z 228DEG 32KT 3990 9381 3985 9369 3978 9359
KurtzThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:33 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 57 min |
| Aug 10, 11:06 AM CDT | Special Weather Statement | EAX | Platte | 39 min |
| Aug 10, 11:29 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer, Putnam, Sullivan | 46 min |
| Aug 10, 12:21 PM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 54 min |
| Aug 10, 12:49 PM CDT | Special Weather Statement | EAX | Grundy, Livingston, Sullivan | 56 min |
| Aug 10, 1:43 PM CDT | Special Weather Statement | EAX | Cass | 62 min |
| Aug 10, 1:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Harrison, Linn, Macon, Mercer and 3 more | 59 min |
| Aug 10, 2:03 PM CDT | Special Weather Statement | EAX | Johnson | 42 min |
| Aug 10, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis | 65 min |
| Aug 10, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Johnson, Lafayette, Pettis, Saline | 66 min |
| Aug 10, 3:20 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Lafayette, Pettis, Randolph and 1 more | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.